# SDR ASAA0610624

- Difficulty date: May 23, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 60,352 hours, 55,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8731002142
- Condition: Discharged
- Location: Barrier Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RECON 3 PALLET TO 2 PALLET, FOUND SMOKE BARRIER EXIT LIGHT INOP.  REPLACED BATTERY PACK PER AMM 33 50 00, OPS CHECK GOOD.
